首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A SURVEY OF NUMERICAL METHODS FOR NONLINEAR SEMIDEFINITE PROGRAMMING
  • 本地全文:下载
  • 作者:Hiroshi Yamashita ; Hiroshi Yabe
  • 期刊名称:日本オペレーションズ・リサーチ学会論文誌
  • 印刷版ISSN:0453-4514
  • 电子版ISSN:2188-8299
  • 出版年度:2015
  • 卷号:58
  • 期号:1
  • 页码:24-60
  • DOI:10.15807/jorsj.58.24
  • 出版社:Japan Science and Technology Information Aggregator, Electronic
  • 摘要:

    Nonlinear semidefinite programming (SDP) problems have received a lot of attentions because of large variety of applications. In this paper, we survey numerical methods for solving nonlinear SDP problems. Three kinds of typical numerical methods are described; augmented Lagrangian methods, sequential SDP methods and primal-dual interior point methods. We describe their typical algorithmic forms and discuss their global and local convergence properties which include rate of convergence.

  • 关键词:Optimization; nonlinear semidefinite programming; augmented Lagrangian method; sequential SDP method; primal-dual interior point method
国家哲学社会科学文献中心版权所有